Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A continued fraction for $ e\sp x$

Author: N. Macon
Journal: Math. Comp. 9 (1955), 194-195
MSC: Primary 40.0X
MathSciNet review: 0073724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See, for example, Oskar Perron, Die Lehre von den Kettenbrüchen, 2nd ed., Teubner, Leipzig, 1929, p. 201.
  • [2] Perron, op. cit., p. 312. Mr. Garwick also notes that this is credited to Thiele, see, for example, N. E. Nørlund, Vorlesungen über Differenzenrechnung, Springer, Berlin, 1924, Chapter 15, p. 415-455, especially p. 454.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society